# SDR DALA2022062904533

- Difficulty date: June 26, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N329DN
- Make and model: Airbus A321-211
- Aircraft serial: 7885
- Aircraft time: 13,775 hours, 6,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DAMPER WILL NOT HOLD PRESSURE. STARTED REPLACEMENT OF R1 DOOR DAMPER REF A321 AMM 52-11-14 STEPS 3 THRU 4B (9) (271676) QC1948 PERFORMED ADJUSTMENT PER A321 AMM 52-11-14 STEP 4 THRU 4G (773694) QC5235 (CONT ON 8639785) C/W A321 AMM 52-11-14 STEP 5 (896147 ) RII C/W QC5157 CYLINDER, DOOR, OFF 32-5210-9-0006 30852 ON 32-5210-9-0002 01254. (LP# 8639783)
